# SDR DXTA2021071945470

- Difficulty date: July 17, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N641QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0259
- Aircraft time: 684 hours, 414 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Sticking
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR IS DIFFICULT TO LOCK ONCE CLOSED. ALSO DIFFICULT TO UNLOCK ONCE CLOSED. // SIGNOFF // GAIN ACCESS TO THE AIRCRAFT, VISUALLY INSPECTED THE DOOR NO DAMAGE NOTED, OPERATED THE DOOR FROM INSIDE THE AIRCRAFT AND FOUND DOOR TO HAVE DIFFICULT TO LOCK OR UNLOCK, ALSO OPERATE THE DOOR FROM OUTSIDE AND HAVE DIFFICULT PUSHING THE DOOR LEVER CLOSED. MOVE AIRCRAFT TO HANGER, OPEN THE DOOR INSPECTED THE LOCKING PINS NO DISCREPANCY INSPECTED ALL RODS NO DISCREPANY FOUND CHECK EACH INDIVIDULE LOCKING RODS AND HARDWARE FOR FREEDOM OF MOVEMENT AND ANY DAMAGE FOUND LOWER FWD DOOR LOCKING PIN TO HAVE LOTS OF DEBRI AND DIRT AND HAVE DIFFICULT TO MOVE THRU THE DOOR OPENING. CLEANED ALL RODS APPLIED LUBE AND PERFORMED OPS CHECK OF LEVER MOVEMENT OPS CHECK GOOD. CLOSED ALL THE PANELS REMOVED INSTALLED STOPS AND PERFORMED MULTIPLE OPS CHECKS OF LOCKING AND UNLOCKING OPS CHECK GOOD. ALL WORK ACCOMPLISHED IAW CE680A AMM 52-10-04
